Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27987
Title: Some results on lk-eigenvalues of tensor and related spectral radius
Authors: Ling, C
Qi, L 
Keywords: Irreducibility
lk-eigenvalue
lk-spectral radius
Nonnegative tensor
Issue Date: 2011
Source: Numerical algebra, control and optimization, 2011, v. 1, no. 3, p. 381-388 How to cite?
Journal: Numerical Algebra, Control and Optimization 
Abstract: In this paper, we study the lk-eigenvalues/vectors of a real symmetric square tensor. Specially, we investigate some properties on the related lk-spectral radius of a real nonnegative symmetric square tensor.
URI: http://hdl.handle.net/10397/27987
ISSN: 2155-3289
DOI: 10.3934/naco.2011.1.381
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Oct 9, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.